Optimal Surrender of Guaranteed Minimum Maturity Benefits under Stochastic Volatility and Interest Rates

Boda Kang, Jonathan Ziveyi

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)43-56
Number of pages30
JournalInsurance: Mathematics and Economics
Early online date4 Jan 2018
Publication statusPublished - 1 Mar 2018

Bibliographical note

© 2018 Elsevier B.V. or its licensors or contributors. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Cite this